CUSTOMER SERVICES: +44 (0)2045306707 | (0)7877970505

CUSTOMER SERVICES: +44 (0)2045306707 | (0)7877970505

Basket

Product Details

Grand-Pa Headache Tablets 50 Tablets

£4.68

Grand-Pa Headache Tablets contain paracetamol and aspirin and help with relief of mild aches and pains, and fever associated with headaches, toothaches and colds and flu.

50 in stock

Compare

Share

Description

Description:
Grad-Pa Headache 50 Tablets

Ingredients:
Each tablet contains: aspirin 226.8 mg, paracetamol 162.0 mg, caffeine 32.4 mg.

Contains paracetamol and aspirin – read patient leaflet enclosed.

Quantity of this product is restricted.

KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.

Select your currency
EUREuro